# SDR DXTA2022052062180

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 208 hours, 154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY LIGHT FLOOR PATH ENTIRE LIGHT UNIT UNDER SEAT FIVE IS INOP BOTH AS EMERGENCY LIGHT  AND FLOOR PATH LIGHTING.  FOUND WIRES PULLED FROM CONNECTOR UNDER SEAT 5, REINSTALLED WIRES INTO THE CONNECTORS IAW CE680A SPM 20·30·2S, OPERATIONAL CHECK GOOD IAW AMM 33-50·00.
